# SDR CALA2017050101209

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,617 hours, 12,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE FUSE IN THE POWER SUPPLY M7919 IAW WDM 33-51-42.
